# SDR ABXA000529

- Difficulty date: December 14, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- Aircraft time: 77,767 hours, 24,889 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 56489321
- Condition: Missing
- Location: Left Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POSTFLIGHT INSPECTION, MAINTENANCE NOTED THE LEFT OUTBD MAIN LANDING GEAR DOOR WAS MISSING FROM THE AIRCRAFT. THE STRUT HOLDING ON THE LEFT OUTBD UPPER GEAR DOOR WAS CRACKED.  THE DOOR AND ASSOCIATED BRAKETS WERE REPLACED IAW DC-8 MM 32-12-01 AND 32-12-02 FLIGHT      CHECKED GOOD.
